바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

Refinement of Hermite Hadamard Type Inequalities for Convex Functions with Applications

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2024, v.31 no.1, pp.33-48
https://doi.org/10.7468/jksmeb.2024.31.1.33
Muhammad Bilal (University of Karachi)
Asif R. Khan (University of Karachi)

Abstract

In this study, we would like to state two refined results related to Hermite Hadamard type inequality for convex functions with two distinct techniques. Hence our obtained results would be better than the results already established for the class of convex functions. Applications to trapezoidal rule and special means are also discussed.

keywords
Hermite Hadamard type inequalities, convex functions, Hölder-İşcan integral inequality, improved power mean integral inequality.

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics